# SDR UALA2013070504702

- Difficulty date: July 3, 2013
- Submitted: July 7, 2013
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 43,475 hours, 10,433 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EXIT COVER BY SEAT 15LK IS MISSING ON ONE SIDE.  ECRA 3351-0167 ACCOMPLISHED INTERIM REPAIR WITH TAPE FOR MISSING EXIT SIGN BLANKING PLATE.  REPLACED EXIT COVER AT ROW 15 LT SIDE.
